skin-hair-icon
Rashes in armpit and groin
I am having rashes in my armpits and groin area for last 4-5 months. I earlier used creams like fourderm and quadriderm so as to get some relief. I currently used ring gaurd and within an hour after I applied I had a burning sensation. My doctor has suggested me to use lulibet. May I know what should I do?
15613 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

You must be having fungal infection. Fungal infection tends to affect folds of the skin, moist areas like groins, armpits, mouth, genitals, under the breasts, webs between fingers and toes, etc. Our skin protects us from fungal/yeast attack, but any cut or break in the continuity of the skin can allow penetration of fungus. It gives rise to rash, eruptions, redness, burning, intolerable itching and abnormal discharges at times. Fungal infection tends to last for many years if not treated well. It is also contagious. Avoid steroid containing creams like fourderm etc.application of steroid containing creams Betnovate etc just suppresses it on surface but it grows beneath the skin and spreads everywhere and also becomes more resistant.
Next Steps
You can visit clinic personally for treatment
Health Tips
Following blog posts should be helpful "Fungal Infection, Ringworm: What You Should Know" by Dr. Jolly Shah Kapadia - https://www.practo.com/healthfeed/fungal-infection-ringworm-what-you-should-know-14722/post "Top 10 Ways to Keep Fungal Infection at Bay !" by Dr. Jolly Shah Kapadia - https://www.practo.com/healthfeed/top-10-ways-to-keep-fungal-infection-at-bay-24925/post
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Your symptoms are suggestive of tinea versicolor. Tinea versicolor is a fungal infection of the skin. It's also called pityriasis versicolor and is caused by a type of yeast that naturally lives on your skin. When the yeast grows out of control, the skin disease, which appears as a rash, is the result. You will require an antifungal tablet, antihistamine and antifungal topical cream. These following steps may help: - Avoid using oily skin products - Reduce your exposure to the sun. Exposure to sun may trigger or worsen an episode and a tan makes the rash more visible. - Do not wear tight clothing. - Change undergarments regularly - Wear breathable fabrics such as cotton to decrease the sweating. - Keep areas where there is sweat accumulation dry regularly and apply powder in those areas to reduce the moisture. If the problem is persistent I would advise you to meet a dermatologist.
Next Steps
Follow the steps as advised
Health Tips
If condition persists or worsens visit the dermatologist at the earliest
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

White itchy rash groin Red smelly rash groin Rash on thigh and groin
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.